# SDR IXXA0100007

- Difficulty date: February 21, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 82,830 hours, 33,039 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM TOL TO JFK, THE LANDING GEAR DOOR WARNING LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE LANDING GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO JFK FOR AN UNEVENTFUL LANDING.  THE LANDING GEAR DOOR UPLATCH SYSTEM WAS PLACED ON DEFERRAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
